Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 2, Pages 65-127
http://dx.doi.org/10.1155/S0161171202011328

Periodicity in distribution. I. Discrete systems

Lepse Boulevard, 79-A, 7 Kiev-126, 03126, Ukraine

Received 5 January 2001; Revised 1 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Ya. Dorogovtsev, “Periodicity in distribution. I. Discrete systems,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 2, pp. 65-127, 2002. https://doi.org/10.1155/S0161171202011328.